# SDR ASAA2021102036360

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 40,874 hours, 11,936 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 17R4VN
- Condition: None
- Location: Ee Rack, E1
- Part time: 31,756 hours, 9,274 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN A/P P/RST LIGHT CAME ON AND REMAINED ON. GROUNDED - YES. VERIFIED DISCREPANCY. FOUND MSG 22-11285. ACCOMPLISHED B737-800 FIM 22-15 TASK 804. OPENED/TAGGED 8CBS. RMVD AND INSTALLED NEW FCC A COMPUTER. RMVD TAGS/CLOSED 8CBS. VERIFIED SW WITH IPC 22-11-33-03A. PERFORMED REQUIRED OPS TESTS AND LLM REQUIRED TESTS. REF 22-11-33/401. SYS OPS NML. SYS GROUND VERIFICATION CKS NML. SEAMC JAKE NOTIFIED.
